# SDR C2XA06TY038

- Difficulty date: June 21, 2006
- Submitted: June 22, 2006
- Operation: Air carrier
- Aircraft: N14117
- Make and model: Emb EMB-145XR
- Aircraft serial: 145674
- Aircraft time: 9,493 hours, 5,072 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Part number: 14568841404
- Condition: Gouged
- Location: T/E Flap
- Component: Flap Assembly, Emb
- Component part number: 14568815404
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS DURING A ROUTINE 2C INSPECTION THE RT INBOARD FLAP HOLE WAS FOUNG GOUGED.  MAINTENANCE REAMED HOLE FABRICATED A NEW BUSHING AND INSTALL IAW EC5750-01291.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED UPON COMPLETION OF ALL WORK.
